Academic
Publications
Existence of three solutions for a perturbed two-point boundary value problem

Existence of three solutions for a perturbed two-point boundary value problem,10.1016/j.aml.2010.03.015,Applied Mathematics Letters,Gabriele Bonanno,A

Existence of three solutions for a perturbed two-point boundary value problem   (Citations: 1)
BibTex | RIS | RefWorks Download
The aim of this note is to establish the existence of three solutions for a perturbed two-point boundary value problem depending of two real parameters. The approach is based on variational methods.
Journal: Applied Mathematics Letters , vol. 23, no. 7, pp. 807-811, 2010
Cumulative Annual
View Publication
The following links allow you to view full publications. These links are maintained by other sources not affiliated with Microsoft Academic Search.
Sort by: